MAUDE Adverse Event Report: GYRUS ACMI, INC. HALO PKS CUTTING FORCEPS,5MM/33CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. HALO PKS CUTTING FORCEPS,5MM/33CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number HACF0533
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the halo pks cutting forceps,5mm/33cm had the sterile packing compromised upon delivery.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: d9, h3, h4 and h16 a review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Visual inspection was performed upon received condition of the device; noted the device was returned in the original packaging.The packaging was already opened upon receipt.The device was returned with the jaws closed and the latch on mode was position towards the lock.The distal end was observed under a microscope and mq identified no signs of dried foreign material.The insulation of the legs were examined and mq confirmed there were no cuts and tears.No abnormalities on the flare of the device.The shaft has no signs of dents or bends.The jaw symmetry is balanced and the mesh appears good.Based on the results of the investigation, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
HALO PKS CUTTING FORCEPS,5MM/33CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18245742
Report Number3011050570-2023-00203
Device Sequence Number7191786
Product Code GEI
UDI-Device Identifier00821925036390
UDI-Public00821925036390
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHACF0533
Device Lot NumberPW308691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown